# SDR UHLA2010112000232

- Difficulty date: November 20, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 17,275 hours, 10,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0209
- Condition: Inoperative
- Location: R1 Door
- Part time: 13,607 hours, 7,530 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS CHECK OF R1 EVACUATION SLIDE JOBCARD S25-65-01-710-801A-3 FAILED TEST, SLIDE DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE.
